# SDR USAA020012

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .75 INCH, ANGLE SUPPORT FORWARD OF STATION 291.5 BETWEEN S12R-13R.  REMOVED AND REPLACED SUPPORT WITH IDENTICAL PART PER SRM 51-40-02.  (M)
